# SDR DALA2019051202995

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1069920) DURING INSPECTION FOUND CORROSION FLOOR STRUCTURE INTERCOSTAL BTW STA 947.5 TO STA 967 AND RBL 49 AT AFT GALLEY AREA. REPLACED FLOOR STRUCTURE INTERCOSTAL BTW STA 947.5 TO STA 967 RBL 49 AFT GALLEY AREA ASPER SRM 51-10-02 ITEM 9, SRM 51-40-02 AND DWG #147A5650.
